Dynamics of Stochastically Perturbed SIS Epidemic Model with Vaccination
Yanan Zhao and
Daqing Jiang
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
We introduce stochasticity into an SIS epidemic model with vaccination. The stochasticity in the model is a standard technique in stochastic population modeling. In the deterministic models, the basic reproduction number is a threshold which determines the persistence or extinction of the disease. When the perturbation and the disease-related death rate are small, we carry out a detailed analysis on the dynamical behavior of the stochastic model, also regarding of the value of . If , the solution of the model is oscillating around a steady state, which is the disease-free equilibrium of the corresponding deterministic model, whereas, if , there is a stationary distribution, which means that the disease will prevail. The results are illustrated by computer simulations.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/517439.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/517439.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:517439
DOI: 10.1155/2013/517439
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().